dc.contributor.author | García Marco, Ignacio | |
dc.contributor.author | Marquez Corbella, Irene | |
dc.contributor.author | Ruano Benito, Diego | |
dc.date.accessioned | 2021-03-30T10:35:41Z | |
dc.date.available | 2021-03-30T10:35:41Z | |
dc.date.issued | 2020 | |
dc.identifier.citation | I. García-Marco, Irene Márquez-Corbella, Diego Ruano: High dimensional affine codes whose square has a designed minimum distance. Designs, Codes and Cryptography. Volume 88, pages 1653-1672 (2020) | es |
dc.identifier.issn | 0925-1022 | es |
dc.identifier.uri | http://uvadoc.uva.es/handle/10324/45998 | |
dc.description | Producción Científica | es |
dc.description.abstract | Given a linear code C, its square code C(2) is the span of all component-wise products of two elements of C. Motivated by applications in multi-party computation, our purpose with this work is to answer the following question: which families of affine variety codes have simultaneously high dimension k(C) and high minimum distance of C(2), d(C(2))? More precisely, given a designed minimum distance d we compute an affine variety code C such that d(C(2))≥d and the dimension of C is high. The best constructions we propose mostly come from hyperbolic codes. Nevertheless, for small values of d, they come from weighted Reed–Muller codes | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | eng | es |
dc.publisher | Springer | es |
dc.rights.accessRights | info:eu-repo/semantics/openAccess | es |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
dc.title | High dimensional affine codes whose square has a designed minimum distance | es |
dc.type | info:eu-repo/semantics/article | es |
dc.identifier.doi | 10.1007/s10623-020-00764-5 | es |
dc.relation.publisherversion | https://doi.org/10.1007/s10623-020-00764-5 | es |
dc.identifier.publicationfirstpage | 1653 | es |
dc.identifier.publicationissue | 8 | es |
dc.identifier.publicationlastpage | 1672 | es |
dc.identifier.publicationtitle | Designs, Codes and Cryptography | es |
dc.identifier.publicationvolume | 88 | es |
dc.peerreviewed | SI | es |
dc.description.project | Partially supported by the Spanish Ministry of Economy/FEDER: grants MTM2015-65764-C3-1-P, MTM2015-65764-C3-2-P, MTM2015-69138-REDT, MTM2016-78881-P, MTM2016-80659-P, and RYC-2016-20208 (AEI/FSE/UE), and Junta de CyL (Spain): grant VA166G18. | es |
dc.identifier.essn | 1573-7586 | es |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
dc.type.hasVersion | info:eu-repo/semantics/draft | es |